Internal medicine (Tokyo, Japan) · 2024
Quantifying the Reversibility of Clofazimine-induced Pigmentation in a Patient with Mycobacterium abscessus Pulmonary Disease.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ito Masashi, Watanabe Fumiya, Furuuchi Koji, Fujiwara Keiji, Kodama Tatsuya, Ohe Takashi, Tanaka Yoshiaki, Yoshiyama Takashi, Ohta Ken, Morimoto Kozo
Аннотация
A 45-year-old woman with Mycobacterium abscessus pulmonary disease was treated with multidrug therapy, including clofazimine, at Fukujuji Hospital. Six months after clofazimine initiation, the treatment was discontinued at the patient's request due to hyperpigmentation. Pigmentation is a critical side effect of clofazimine. We quantified clofazimine-induced pigmentation on her face using NeoVoirI® and measured the serum concentration of clofazimine during the administration period. The patient's skin tone score closely correlated with the serum concentration of clofazimine. However, 14 months after the discontinuation of clofazimine, clofazimine-induced pigmentation was still not completely resolved.